# SDR SWAA2020073099920

- Difficulty date: July 14, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 26,944 hours, 12,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORBEAM STA 947.5 LBL 6 AND LBL 14 HAS CORROSION ON INSIDE AND AROUND AFT SCREW HOLES.    REMOVED CORROSION AND REPAIRED IAW EA 20-153-01120 PART 1 AND 2K, AND SRM 53-70-51-2R-8.
